(N.B. This agenda may be subject to change)
Self Development Self Development Wellbeing Zone Wellbeing
09:00 Registration, Refreshments, Exhibition & Poster Display
09:15 Chair's Welcome Sue Macdonald Midwifery Consultant
09:30 The Best Start: Delivering for the future Professor Ann Holmes Chief Midwifery Advisor and Associate Chief Nurse, Scottish Government
09:50 Baby Buddy: embracing the power of evidence, innovation and collaboration to reduce child health inequalities Alison Baum OBE Chief Executive, Best Beginnings
10:20 Same as it ever was? Mary Ross-Davie Country Director for Scotland, The Royal College of Midwives
10:45 Assessing the quality of care you give Dr Andrew Symon Senior Lecturer, University of Dundee
11:00 Questions and discussion
11:15-12:00 Refreshments, Networking, Exhibition & Academic Poster Display
11:30
Self Development
A. Ten Minute Tantaliser - Getting used to Twitter – the RGU Midwives Fiona Gibb, Senior Midwifery Lecturer and Lead Midwife for Education, Robert Gordon University
B. Ten Minute Tantaliser - Tips and rules – working abroad Dianne Garland, Midwifery Consultant and Author
C. Fetal Fibronectin Testing - Refresher Training – PeriLynx and 10Q Analysers Using Fetal Fibronectin Testing in your Department but not completely sure about how to sample/use the analyser? Or just want to find out more about it?
This is a great opportunity to get some refresher training with the Hologic Team. Come along and have all your questions answered!
12:00-12:25 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 1 SYMPOSIUM (1 hour) SEMINAR 2 SEMINAR 3
THEME: Becoming and being a midwife THEME: Making the Best Start work for women and babies THEME: Improving workplace culture THEME: Research and Evidence into Practice
CHAIR: CHAIR: CHAIR: CHAIR:
Aspiring student to student midwife Ellie Durant Midwifery writer, blogger and author of 'New Walk' Self Development Continuity of Carer - it works for us and it can work for You! Best Start Implementation Team Supporting you to support parents Shona Robertson Family Support Service Officer for the Highlands, Islands and Moray, Down's Syndrome Scotland Group B Strep: midwifery practice and the revised RCOG guidelines on Group B Streptococcus: insights from affected families Jane Plumb MBE Chief Executive, Group B Strep Support
12:35-13:00 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 4 SYMPOSIUM cont'd SEMINAR 5
THEME: Research and Evidence into Practice THEME: Making the Best Start work for women and babies THEME: Improving Care for Women and Babies THEME: Sponsored by Hologic Ltd
CHAIR: CHAIR: CHAIR: CHAIR:
Becoming and being a teacher of midwives Fiona Gibb Senior Midwifery Lecturer and Lead Midwife for Education, School of Nursing and Midwifery, Robert Gordon University Self Development (see above for details) Outpatient induction of labour using Cook Balloon Cervical Ripening Catheter Linda Stewart Senior Charge Midwife, NHS Grampian Will she deliver preterm? Using Fetal Fibronectin to help you make clinical decisions Naomi Carlisle Senior Research Midwife, King’s College London
Hologic
13:00-14:00 Refreshments, Networking, Exhibition & Academic Poster Display
13:30
Self Development
A. Ten Minute Tantaliser - Getting used to Twitter – the RGU Midwives Fiona Gibb, Senior Midwifery Lecturer and Lead Midwife for Education
B. Ten Minute Tantaliser - Tips and rules – working abroad Dianne Garland, Midwifery Consultant and Author
C. Workshop (20 mins) - Practical tips for building resilience through Mixed Martial Arts
*practical session, involves participation*
Jaimie Middleton, MMA Instructor, JAX Mixed Martial Arts Sports Academy
14:00
Scotland 2018 Maternity & Midwifery Festival Awards Presentation
MMF MIDWIFE ACHIEVEMENT AWARD
MMF TEAM AWARD
MMF INNOVATION AWARD
MMF STUDENT MIDWIFE AWARD
MMF MANAGEMENT AWARD
Learn more about the Scotland 2018 MMF Awards
14:20 Evaluation, revalidation, certification Sue Macdonald Conference Chair and Midwifery Consultant
14:30-14:55 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 7 WORKSHOP 1 SEMINAR 8 SEMINAR 9
THEME: Midwifery careers THEME: Improving care for mothers and babies THEME: Putting research and evidence into practice THEME: Improving care for mothers and babies
CHAIR: CHAIR: CHAIR: CHAIR:
Becoming a Consultant Midwife Dr Geraldine Butcher Consultant Midwife, NHS Ayrshire and Arran Self Development The acceptability of a health psychology intervention designed to support midwives in addressing health behaviours with pregnant women Julie McLellan Health Psychologist and PhD Researcher Dr Sinéad Currie Lecturer in Health Psychology, University of Stirling Exploring the impact of an adverse clinical incident and its associated processes on midwifery practice: a phenomenological study Emma Currer National Officer, The Royal College of Midwives Getting Ready For Baby-The Implementation and Evaluation of a Group Based Antenatal Care Model Dr Jenny McNeill Lead Midwife for Education/Senior Lecturer, School of Nursing and Midwifery, Queen's University Belfast Siobhan Slavin Change Manager, Early Intervention Transformation Programme, The Public Health Agency
15:05-15:30 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 10 SEMINAR 11 SEMINAR 12 SEMINAR 13
THEME: Putting research and evidence into practice THEME: Putting research and evidence into practice THEME: THEME:
CHAIR: CHAIR: CHAIR: CHAIR:
Developing and introducing a new model of clinical supervision in Scotland Helene Marshall Education Project Manager, NHS Education for Scotland Susan Key Education Project Manager, NHS Education for Scotland Midwives' views of providing specialist care for pregnant women with a BMI≥40kg/m2 Dr Sinead Currie Lecturer in Health Psychology, University of Stirling The BUMPES Study: Midwives’ opportu-nity to put research evidence into practice Kate Shinkwin Clinical Supervisor for Midwives, Cardiff and Vale University Health Board Lynn Leach MBE Midwifery Lecturer, Cardiff University Revamp of a maternal high dependency educational package Lucy Powls SMMDP Educational Lead, NHS Education for Scotland
15:30-15:45 Refreshments, Networking, Exhibition & Academic Poster Display
15:45-16:10 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 14 SEMINAR 15 SEMINAR 16
THEME: Putting research and evidence into practice THEME: Making Best Start work for women and babies THEME: Improving Care for Women and Babies
CHAIR: CHAIR: CHAIR:
Best Start Remote and Rural Maternal Competencies Survey Helene Marshall NHS Education for Scotland Jaki Lambert NHS Education for Scotland The real work life balance: kindness, caring and compassion Dr Sheena Byrom OBE Director, All4Maternity Wellbeing Zone The Benefits of Baby & Pregnancy Massage Ioana Enache Complimentary Massage Therapist, Bodyworks Wellbeing Zone
16:20-16:45 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 17 SEMINAR 18 SEMINAR 19
THEME: Putting research into practice THEME: Putting research and evidence into practice THEME: Improving care for women and babies
CHAIR: CHAIR: CHAIR:
Listening to the baby’s voice: infant mental health in practice Dr Melanie Gunning Clinical Psychologist, NHS Lothian Getting it right the first time: A case study Dr Helen Shallow Midwife, Presenter, Writer and Consultant The Confident Birth ‘SAFE’ Emotional Birth Model: how to lesson fear and stress during birth Susanna Heli Physiotherapist and Author
16:45 Festival Closes